# SDR RAIA00409020

- Difficulty date: September 20, 2004
- Submitted: September 23, 2004
- Operation: Air carrier
- Aircraft: N569HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41088
- Aircraft time: 16,443 hours, 18,853 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 7000700967
- Part serial: 95056685
- Condition: Failed
- Location: Nr 1
- Part time: 13,865 hours, 14,457 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

SPI - NR 1 ADC FAILED.  MAINTENANCE REMOVED AND REPLACED NR 1 ADC.
